# SDR FDEA202008021750

- Difficulty date: August 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA73166
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 262BF FOUND   DELAMINATED AT RIGHT HAND STATION 1159 TO STATION 1239.  DELAMINATED FLOOR PANEL 262BF AT CABIN RIGHT HAND STATION 1159 TO STATION 1239 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 262BF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 262BF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
